# SDR ABXA070140

- Difficulty date: April 5, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 59131951
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT DOOR HAD CRACKED DOOR OUTER FRAME IN 1 PLACE AT SEAL SUPPORT FITTING.  REPAIRED CRACK IAW DC9 SRM.
